# SDR UPS07M50719

- Difficulty date: June 29, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE SKIN AROUND FORWARD CARGO DOOR OPENING AT LOWER AFT CORNER HAS DAMAGE (MATERIAL MISSING).  DAMAGED AREA TRIMMED OFF PER EN 1486-07.  HFEC INSP C/O AS PER DAC NDTSPM R13 06-10-01.001 ON TRIMMED OFF AREA & FOUND NO CRACK.  REPAIR INNER & OUTER DOUBLERS FAB PER EN 1486-07.  SKIN REPAIRED PER EN1486-0 7 & SRM 51-31-01 VII R38.  SKIN DOUBLERS REINSTALLED PER SRM 51-31-01 VII R38.
